MathSciNet Relay Station
MathSciNet bibliographic data
MR90127 (19,772b) 65.3X
Farrington, C. C.; Gregory, R. T.; Taub, A. H. On the numerical solution of Sturm-Liouville differential equations. Math. Tables Aids Comput. 11 (1957), 131–150.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement